JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE RESIDUAL FINITENESS OF CERTAIN HNN EXTENSIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE RESIDUAL FINITENESS OF CERTAIN HNN EXTENSIONS
Choon, Wong-Peng; Bin, Wong-Kok;
  PDF(new window)
 Abstract
In this note we give characterizations for certain HNN extensions with central associated subgroups to be residually finite. We then apply our results to HNN extensions of polycyclic-by-finite groups.
 Keywords
HNN extension;sresidually finite;polycyclic-by-finite groups;abelian groups;
 Language
English
 Cited by
1.
Conjugacy separability and outer automorphism groups of certain HNN extensions, Journal of Algebra, 2011, 334, 1, 74  crossref(new windwow)
 References
1.
R. B. J. T Allenby and C. Y. Tang, The residual finiteness of some one-relator groups with torsion, Arch. Math. 37 (1981), 97-105 crossref(new window)

2.
S. Andreadakis, E. Raptis, and D. Varsos, Residual finiteness and hopficity of certain HNN extensions, Arch. Math. 47 (1986), 1-5 crossref(new window)

3.
S. Andreadakis, E. Raptis, and D. Varsos, A characterization of residually finite HNN extensions of finitely generated abelian groups, Arch. Math. 50 (1988), 495-501 crossref(new window)

4.
S. Andreadakis, E. Raptis, and D. Varsos, Extending isomorphism to automorphism, Arch. Math. 53 (1989), 121-125 crossref(new window)

5.
B. Baumslag and M. Tretkoff, Residually finite HNN-extensions, Comm. Algebra 6 (1978), 179-194 crossref(new window)

6.
G. Baumslag and D. Solitar, Some two-generator non-hopfian groups, Bull. Amer. Math. Soc. 68 (1962), 199-201 crossref(new window)

7.
G. Kim and C. Y. Tang, Cyclic subgroup separability of HNN extensions with cyclic associated subgroups, Canad. Math. Bull. 42 (1999), no. 3, 335-343 crossref(new window)

8.
E. Raptis and D. Varsos, The residual finiteness of HNN extensions and generalized free products of nilpotent groups: a characterization, J. Aust. Math. Soc. 53 (1992), 408-420 crossref(new window)

9.
M. Shirvani, On residually finite HNN-extensions, Arch. Math. 44 (1985), 110-115 crossref(new window)